Show all

$1.49

Use TerryWhite Chemmart Paracetamol for the temporary relief of pain associated with: – headache – back ache – migraine headache – muscular aches – symptoms of cold & flu – arthritis/rheumatics/ osteoarthritis – menstruation/period pain – toothache ‘sore throat ‘also reduces fever

SKU: 9316100912824 Category: Tag:
Product Information

Warnings

Not recommended for children under 7 years of age. Do not take with other products containing paracetamol unless advised to do so by a doctor or pharmacist. If an overdose is taken or suspected, ring the Poisons Information Centre in Australia on 1311 26 or go to hospital straight away, even if you feel well because of the risk of delayed, serious liver damage.

Storage & Disposals

Do not use if foil is broken Store in original package Store below 25°C.

Dosage Information

Dosage

Adults and children over 12 years: 1 to 2 tablets to be taken every 4 to 6 hours, when required, up to 4 times daily.

Maximum of 8 tablets in 24 hours. Keep to the recommended dose.

Adults: Don’t take this medicine for longer than a few days at a time unless advised by a doctor.

Adolescents: Don’t take this medicine for longer than 48 hours at a time unless advised by a doctor.

Children 7 to 12 years: Half to 1 tablet to be taken every 4 to 6 hours, when required, up to 4 times daily.

Maximum of 4 tablets in 24 hours.

Keep to the recommended dose. Don’t take this medicine for longer than 48 hours at a time unless advised by a doctor.

Ingredient List

Active Ingredients

Paracetamol 500mg

ENQUIRE

1800 200 736